# SDR USAA920081590

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 178 BULKHEAD WEB AT RBL 17, WL 234.  REPAIRED BS 178 BULKHEAD WEB AT RBL 17, WL 234, IAW SRM 51-10-08 & SRM 51-70-13.
